# SDR SWAA2024052388151

- Difficulty date: May 21, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 69,916 hours, 43,295 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR EMERGENCY LIGHT INOP<[01] RE-LAMPED FWD SERVICE DOOR EMERGENCY LIGHT PER AMM 33-51-04. OPS CHECK NORMAL.
